×

zbMATH — the first resource for mathematics

Multiple solutions for two nonlinear problems involving the \(p\)-Laplacian. (English) Zbl 1224.35152
Summary: Using variational arguments we prove the existence of at least two solutions for two elliptic problems involving the \(p\)-Laplacian. Dirichlet and Neumann boundary conditions will be considered in the two problems where a positive parameter appears.

MSC:
35J92 Quasilinear elliptic equations with \(p\)-Laplacian
35J25 Boundary value problems for second-order elliptic equations
35J50 Variational methods for elliptic systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahmad, S., Multiple nontrivial solutions of resonant and nonresonant asymptotically linear problems, Proc. amer. mat. soc., 96, 405-409, (1986) · Zbl 0634.35029
[2] Ambrosetti, A., On the existence of multiple solutions for a class of nonlinear boundary value problems, Rend. sem. mat. univ. Padova, 49, 195-204, (1973) · Zbl 0273.35037
[3] Brezis, H.; Nirenberg, L., Remarks on finding critical points, Comm. pure appl. math., 44, 939-963, (1991) · Zbl 0751.58006
[4] Castro, A.; Lazer, A.C., Critical point theory and the number of solutions of a nonlinear Dirichlet problem, Ann. mat. pure appl., 120, 114-137, (1979) · Zbl 0426.35038
[5] Faraci, F., Multiplicity results for a Neumann problem involving the \(p\)-Laplacian, J. math. anal. appl., 277, 180-189, (2003) · Zbl 1092.35033
[6] Gilbarg, D.; Trudinger, N.S., Elliptic partial differential equations of second order, (2001), Springer Berlin · Zbl 0691.35001
[7] Harris, G.A., On multiple solutions of a nonlinear Neumann problem, J. differential equations, 95, 105-129, (1992)
[8] Hempel, J.A., Multiple solutions for a class of nonlinear boundary value problems, Indiana univ. math. J., 20, 983-996, (1971) · Zbl 0225.35045
[9] Hirano, N.; Nishimura, T., Multiplicity results for semilinear elliptic problems at resonance and with jumping nonlinearities, J. math. anal. appl., 180, 566-586, (1993) · Zbl 0835.35052
[10] Ladyzhenskaya, O.A.; Ural’tseva, N.N., Linear and quasilinear elliptic equations, (1968), Academic Press New York-London · Zbl 0164.13002
[11] Li, G.; Zhou, H.S., Multiple solutions to \(p\)-Laplacian problems with asymptotic nonlinearity as \(u^{p - 1}\) at infinity, J. London math. soc., 65, 123-138, (2002) · Zbl 1171.35384
[12] Li, S.; Liu, Z., Perturbations from symmetric elliptic boundary value problems, J. differential equations, 185, 271-280, (2002) · Zbl 1032.35066
[13] Lieberman, G.M., Boundary regularity for solution of degenerate elliptic equations, Nonlinear anal., 12, 1203-1219, (1988) · Zbl 0675.35042
[14] Pucci, P.; Serrin, J., A mountain pass theorem, J. differential equations, 60, 142-149, (1985) · Zbl 0585.58006
[15] Rabinowitz, P.H., Some minimax theorems and applications to nonlinear partial differential equations. MRC technical report, (1973), Madison Wisconsin
[16] Ricceri, B., Sublevel sets and global minima of coercive functionals and local minima of their perturbation, J. nonlinear convex anal., 5, 2, 157-168, (2004) · Zbl 1083.49004
[17] Serrin, J., Local behaviour of solutions of quasilinear equations, Acta math., 111, 247-302, (1964) · Zbl 0128.09101
[18] Tang, C.L., Multiple solutions of Neumann problems for elliptic equations, Nonlinear anal., 54, 637-650, (2003) · Zbl 1109.35345
[19] Zou, W.; Liu, J.Q., Multiple solutions for resonant elliptic equations via local linking theory and Morse theory, J. differential equations, 170, 68-95, (2001) · Zbl 0998.35021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.